# SDR SWAA2022082639783

- Difficulty date: August 8, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N560WN
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 70,697 hours, 34,642 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT CARGO BAY WATER SERVICE BRACKET AT BS 907+11.5 RBL 14. / [01] REMOVED ANGLE AT AFT CARGO BAY WATER SERVICE PAM BS 907+ 11 RBL 14 PER SRM 51-40-02;[02] NO FOUND ALLOWABLE DAMAGE LIMITS FOR AFT CARGO BAY WATER SERVICE BRACKET AT BS 907+11.5 RBL 14; MUST BE REPLACED IAW SRM 51-10-02 PARAEGRAPH 9;[03] LOCATED AND DRILLED NEW WATER SERVICE BRACKET AT BS 907+11.5 RBL 14 P/N: 147A7221Y32 LOT#1493584 IAW SRM 51-40 -05 AND DWG 147A7221 REV :D;[04] OK TO INSTALL;[05] VERIFIED CORRECTIVE ACTION 2 AND 3. OK TO INSTALL;[06] INSTALLED NEW WATER SERVICE BRACKET AT BS 907+11.5 RBL 14 IAW SRM 51-40 -02 AND DWG 147A7221 REV :D;[07] VERIFIED CORRECTIVE ACTION 6;[08] VERIFIED MEASUREMENT TABLE
